# SDR ALGA2012052401

- Difficulty date: May 22, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N527AL
- Make and model: Bell 407
- Aircraft serial: 53211
- Aircraft time: 15,976 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 406040036107
- Part serial: 75062
- Condition: Corroded
- Location: Mast
- Component: Mast Assy, Bell
- Component part number: 407040011107FM
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR MAST HAS BEARING CORROSION BEYOND LIMITS.
